Published articles

Published articles 1 records found  Search took 0.02 seconds. 
1.
15 p, 281.6 KB Orbital stability of solitary waves of moderate amplitude in shallow water / Duruk-Mutlubaş, Nilay (University of Vienna. Faculty of Mathematics) ; Geyer, Anna (University of Vienna. Faculty of Mathematics)
We study the orbital stability of solitary traveling wave solutions of an equation for surface water waves of moderate amplitude in the shallow water regime. Our approach is based on a method proposed by Grillakis, Shatah and Strauss in 1987 [1], and relies on a reformulation of the evolution equation in Hamiltonian form. [...]
2013 - 10.1016/j.jde.2013.04.010
Journal of differential equations, Vol. 255 Núm. 2 (2013) , p. 254-263  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.